Open Access
Translator Disclaimer
2001 On periodic homeomorphisms of spheres
L Montejano, E V Shchepin
Algebr. Geom. Topol. 1(1): 435-444 (2001). DOI: 10.2140/agt.2001.1.435

Abstract

The purpose of this paper is to study how small orbits of periodic homeomorphisms of spheres can be.

Citation

Download Citation

L Montejano. E V Shchepin. "On periodic homeomorphisms of spheres." Algebr. Geom. Topol. 1 (1) 435 - 444, 2001. https://doi.org/10.2140/agt.2001.1.435

Information

Received: 26 March 2001; Revised: 29 June 2001; Accepted: 30 July 2001; Published: 2001
First available in Project Euclid: 21 December 2017

zbMATH: 1016.57019
MathSciNet: MR1852766
Digital Object Identifier: 10.2140/agt.2001.1.435

Subjects:
Primary: 57S25
Secondary: 57N15

Rights: Copyright © 2001 Mathematical Sciences Publishers

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.1 • No. 1 • 2001
MSP
Back to Top